# SDR AALA201710269026

- Difficulty date: October 3, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 49,415 hours, 28,381 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53571550220
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACKED SHEAR TIE IN THE THS COMPARTMENT ON FUSELAGE FRAME 71 BETWEEN STRINGERS 27R AND 32R.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-72-27, DRAWINGS D53571510, D53571500, AND D53571550.
